| Model Number |
ONYXNG35015UX |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
During a procedure an attempt was made to use one onyx frontier coronary drug eluting stent when stent dislodgement occurred during removal following failed delivery.The device was inspected with no issues.Negative prep was not performed.The lesion was pre-dilated.The lesion being treated was a mildly tortuous, mildly calcified lesion with 80% stenosis located in the proximal circumflex (cx) artery.An attempt was made to deploy the stent in the proximal lcx when it came off the catheter.The stent and wire were pulled back into the guide, but the stent exited into the femoral sheath.It was snared down to the femoral artery and surgically removed.The device did not pass through a previously-deployed stent.There was no resistance encountered when advancing the device, and excessive force was not used during delivery.No further patient complications were reported as a result of the event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.